The dom-chromatic number of a graph

Downloads

DOI:

https://doi.org/10.26637/mjm401/001

Abstract

For a given χ-coloring of a graph G=(V,E). A dominating set SV(G) is said to be dom-coloring set if it contains at least one vertex from each color class of G. The dom-chromatic number γdc(G) is the minimum cardinality taken over all dom-coloring sets of G. In this paper, we initiate a study on γdc(G) and its exact values for some classes of graphs have been established. Also its relationship with other graph theoretic parameters are investigated.

Keywords:

Graph, Chromatic number, Domination number, Dom-chromatic number

Mathematics Subject Classification:

05C70, 05C15
  • Pages: 1-7
  • Date Published: 01-01-2016
  • Vol. 4 No. 01 (2016): Malaya Journal of Matematik (MJM)

B. Chaluvaraju, C. Nandeesh Kumar and C. Appajigowda, The neighbor coloring set in graphs, lut. J. of Applied Mathematics and Computation, 4(3), (2012), 307-311.

B. Chaluvaraju, C. Nandeesh Kumar and $mathrm{C}$. Appajigowda, The Dom-Chromatic index of a graph. International ]. of Math. Sci. & Engg. Appls., 8(6) (2014), 43-49.

D. C. Fisher, P. A. Mckenna and E. D. Boyer, Hamiltoncity, diameter, domination, packing and biclique partition of Mycielski's graphs, Discrete Appl, Math. 84 (1998), 93-105. DOI: https://doi.org/10.1016/S0166-218X(97)00126-1

R. M. Gera, On dominator coloring in graphs, Gmph Theory Notes New York. LII (2007), 25-30.

Harary, F, Graph theory, Addism-Wesley, Reading Mass (1969). DOI: https://doi.org/10.21236/AD0705364

T. W. Haynes, S. T. Hedetniemi and P. J. Slater; Fundamentals of domination in graphs, Marcel Dekker. New York (1998).

T. W. Haynes, S. T. Hedetniemi and P. J. Slater; Domination in graphs; Advanced topics, Marcel Dekker. New York (1998).

T. R. Jensen and B. Toft, Graph Coloring Problem, Jolin Wiley & Sons, Inc, New York (1995). DOI: https://doi.org/10.1002/9781118032497

J. Mycielski, Sur le colorings de graphes, Callog. Math. 3 (1955), 161-162. DOI: https://doi.org/10.4064/cm-3-2-161-162

E. Sampathkumar and G. D. Kamath A generalization of chromatic index, Discrefe Mathematics 124 (1994), $173-177$ DOI: https://doi.org/10.1016/0012-365X(94)90088-4

E. Sampathkumar and H. B. Walikar, On Splitting Graph of a Graph, J. Karmatak Liniv. Sci., 25(13),(1980), $13-16$.

S. K. Vaidya and Rakhimol V. Isaac, b-chromatic number of some degree splitting graphs, Malaya Journal of Matemtatik, 2(3),(2014), 249-253. DOI: https://doi.org/10.26637/mjm203/010

S. K. Vaidya and M. S. Shukla, b-Chromatic number of some cycle related graphs, International journal of Mathematics and Soft Computing, 4(2)(2014), 113-127. DOI: https://doi.org/10.26708/IJMSC.2014.2.4.12

H. B. Walikar, B. D Acharya, E. Sampathkumar, Recent developments in the theory of domination in graphs. In:MRI Lecture Notes in Mathematics. Allahabad: The Mehta Research Institute of Mathematics and Mathematical Physics 1979.

  • NA

Metrics

PDF views
87
Jan 2016Jul 2016Jan 2017Jul 2017Jan 2018Jul 2018Jan 2019Jul 2019Jan 2020Jul 2020Jan 2021Jul 2021Jan 2022Jul 2022Jan 2023Jul 2023Jan 2024Jul 2024Jan 2025Jul 2025Jan 202611
|
Crossref
1

Published

01-01-2016

How to Cite

B. Chaluvaraju, and C. Appajigowda. “The Dom-Chromatic Number of a Graph”. Malaya Journal of Matematik, vol. 4, no. 01, Jan. 2016, pp. 1-7, doi:10.26637/mjm401/001.